# SDR 2008UALA02970

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 48,396 hours, 8,960 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AIMS LRM MESSAGE DISPLAYED.  FOUND M11 IN LEFT AIMS CABINET FAULTY.  REPLACED LEFT AIMS M11 REF MM 31-41-02.  SOFTWARE LOADED AND TEST OK.  AC OK FOR SERVICE.
